I'm on my first sheath of yaz and my period hasn't stopped since I started the first pill, it's been 10 days. My period usually ends after 5 days but it's already been 10 days now. Is this normal? Should i speak to my doctor?
Hey, I started taking Yaz 2 years ago and had a long period initially, then after the 3rd month I believe everything went to normal, and actually my period was very regular - I could almost say the hour window it would come - and very short with no cramps at all. In the beginning your body needs to get used to the medication. Unfortunately, I have no idea when it will stop for you. I stopped drinking it for 5 months and I am back on it now for first month again, and I am on the 14th day of my period now... I totally forgot how annoying that was, but do not worry it will all normalize after the second or third month. Everybody is different, I read about girls having their period throughout the whole first month, but I believe it will be okay a couple of days before the placebo tablets. Good luck :)
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2012 • 4 answers
Updated 20 Apr 2012 • 2 answers
Updated 18 Dec 2014 • 3 answers
Updated 2 Apr 2015 • 2 answers
Updated 20 May 2016 • 1 answer